# SDR CALA2017123104714

- Difficulty date: December 31, 2017
- Submitted: January 1, 2018
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 19,463 hours, 6,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM ESCAPE LIGHTING BY FIRST CLASS CLOSET DOOR. INSTALLED NEW AISLE EMERGENCY LIGHT COVER. OK TO CONTINUE.
